MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS
Catalog Number 0006427
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On may 6, 2019 immucor technical support used a remote electronic connection method to assess files on gallieo echo v2.0 instrument serial number (b)(4).On may 7, 2019 an immucor field service engineer inspected gallieo echo v2.0 instrument serial number (b)(4) at the customer site.An unexpected reactions checklist was performed and the instrument was found to be within specifications and operating as expected.(b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported an unexpected negative antibody screen result on a gallieo echo v2.0 instrument.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8624725
Report Number1034569-2019-00098
Device Sequence Number13936977
Product Code KSF
UDI-Device Identifier10888234000594
UDI-Public10888234000594
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/16/2019
Device Catalogue Number0006427
Device Lot Number221309
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR